MAUDE Adverse Event Report: CONMED CleanGuide; endoscopic guidewire, gastroenterology-urology

CONMED CleanGuide; endoscopic guidewire, gastroenterology-urology
Catalog Number DIS150
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury

Brand Name
CleanGuide
Common Device Name
endoscopic guidewire, gastroenterology-urology
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
Consolidated Medical Equipment Company
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
525 french rd.
utica, NY 13502
+1(727)399-5358
MDR Report Key50206966
Report Number3007305485-2026-00153
Device Sequence Number14839124
Product Code OCY
UDI-Device Identifier10653405986553
UDI-Public(01)10653405986553(17)271202(10)202512024
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDIS150
Device Lot Number202512024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age77 YR
Patient SexMale